Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, folks!

The attached picture is how my face looks as of today. (It's a bit unfocused, sorry about that)

Firstly, how severe would you guys describe this to be?

I've been taking these pills called Tetracyclin the last year, and my skin has had its ups and downs during this period. Currently I'm still doing this, while cleaning my face and applying moisturizer as well. Any treatment tips?

As you can see, there are red marks from previous zits. How long can I expect before they start to fade?

And main question: I've read that tanning is bad for your skin and will cause it to worsen ... this summer I'm going on a trip to Southern Europe, where the sun obviously is strong. What should I do to save my skin while travelling?

Thanks for helping out, guys. :)

post-78464-1214341784_thumb.jpg

post-78464-1214341784_thumb.jpg

Share this post


Link to post
Share on other sites

hey id say you're acne is moderate but its hard to tell from a pic and im no doctor! you should be able to find some descriptions on the internet if you search about. your antibiotic sounds like a standard one, id say if its not working for you go back and see your derm/doctor and ask to be switched to another. at the same time i'd recommend using a topical treatment, like benzoyl peroxide or a topical antibiotic as this will normally yield much better results that just an oral antibiotic on its own. if you dont like the idea of carrying on with antibiotics for a long time then maybe just use the topical cream, go and see your derm, they should be able to recommend a good regimen, or there are thousand over the boards, have a look at the treatment page.

these creams can make your skin sensitive to the sun though so its up to you whether you want to use them before your trip abroad. if you do id recommend using lots of sunscreen. they can also produce an initial outbreak so you may want to time this so its not when you go away. some people find the sun really clears them up so perhaps you'd prefer to leave changing stuff until after your hol? the first few months of a new regimen are tough so maybe give it some time in the sunshine and then focus on the healing when you get back?

as for those red marks its totally individual, they can take up to 6 months to fad but many people see results after 3. exfoliation will help them fade quicker, maybe look into an aha product or try apple cider vinegar. there's a forum devoted to red marks that you may want to look at.

basically id say go back to your derm and tell them whats wrong. have a look around the boards to try and learn as much as possible and read up on treatments, you know your acne best and the best way to fight it is to be informed. one final thing, if your doctor wants you to stop antibiotics remember to wean off them

good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×